A4 Article in conference proceedings
Characterizations to the fractional Sobolev inequality (2017)


Hurri-Syrjänen, R., & Vähäkangas, A. (2017). Characterizations to the fractional Sobolev inequality. In M. L. Agranovsky, M. Ben-Artzi, C. Bénéteau, L. Karp, D. Khavinson, S. Reich, . . . L. Zalcman (Eds.), Israel mathematical conference proceedings : Complex analysis and dynamical systems VII : seventh International Conference on Complex Analysis and Dynamical Systems, May 10–15, 2015, Nahariya, Israel (pp. 145-154). American Mathematical Society; Bar-Ilan University. doi:10.1090/conm/699


JYU authors or editors


Publication details

All authors or editors: Hurri-Syrjänen, Ritva; Vähäkangas, Antti

Parent publication: Israel mathematical conference proceedings : Complex analysis and dynamical systems VII : seventh International Conference on Complex Analysis and Dynamical Systems, May 10–15, 2015, Nahariya, Israel

Parent publication editors: Agranovsky, Mark L.; Ben-Artzi, Matania; Bénéteau, Catherine; Karp, Lavi; Khavinson, Dmitry; Reich, Simeon; Shoikhet, David; Weinstein, Gilbert; Zalcman, Lawrence

ISBN: 978-1-4704-2961-4

Journal or series: Contemporary Mathematics

ISSN: 0271-4132

Publication year: 2017

Number in series: 699

Pages range: 145-154

Publisher: American Mathematical Society; Bar-Ilan University

Publication country: United States

Publication language: English

DOI: https://doi.org/10.1090/conm/699

Open Access: Publication channel is not openly available

Web address of parallel published publication (pre-print): https://arxiv.org/abs/1312.3135


Keywords: inequalities (mathematics); functional analysis


Contributing organizations

Other organizations:


Ministry reporting: Yes

Reporting Year: 2018

JUFO rating: 1


Last updated on 2020-18-10 at 18:45